# SDR UIEA2021012500115

- Difficulty date: January 22, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 87,906 hours, 21,059 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Engine Bleed
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING RECENT APPROACH LT ENGINE BLEED EICAS FLASHED NUMEROUS TIMES.  PERFORMED AIR SUPPLY BITE, REF FIM TASK 36-20-00-815-804.  FOUND FAULT BALL ON HPC.  PERFORMED HP SOV AND HPC TEST, REF AMM 36-11-07/501.  SYSTEM CHECK GOOD.  NO FAULTS FOUND.  OK TO CONTINUE.
